# SDR FDEA201107283009

- Difficulty date: July 28, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N691FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 877
- Aircraft time: 6,049 hours, 3,145 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: A3617032620000
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC AT FR 54.2 BELOW SEAT TRACK 6 LT BLEED AIR DUCT SUPPORT BRACKET CRACKED   APPROX  1 INCH LONG.  R & R BLEED AIR DUCT SUPPORT BRACKET BELOW SEAT TRACK 6 LT AT FR 54.2 IAW SRM 51-72-10.
